Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 7, 2014, 5:45 PM CDT for Archer County, Clay County, Wichita County, Texas. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 5:45 PM CDT (22:45 UTC)
- Expired
- May 7, 2014, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Archer County, TX, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 86 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:11 PM CDT | HAIL 1 | 2 N Henrietta, TX | |
| May 7, 6:12 PM CDT | HAIL 1 | Henrietta, TX | |
| May 7, 6:13 PM CDT | HAIL 2.75 | 2 E Jolly, TX | |
| May 7, 6:25 PM CDT | HAIL 1.25 | Jolly, TX | |
| May 7, 6:25 PM CDT | HAIL 2.5 | 1 E Jolly, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 2:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 415 J/kg
- Mixed-layer CIN
- -625 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS54 KOUN 072245
SVROUN
TXC009-077-485-072330-
/O.NEW.KOUN.SV.W.0076.140507T2245Z-140507T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLAY COUNTY IN NORTHERN TEXAS...
NORTHEASTERN ARCHER COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN WICHITA COUNTY IN NORTHERN TEXAS...
* UNTIL 630 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF LAKE ARROWHEAD...MOVING EAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SOUTHERN WICHITA FALLS...HENRIETTA...JOLLY...LAKE ARROWHEAD AND
LAKESIDE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3383 9856 3400 9808 3399 9804 3370 9799
3369 9850
TIME...MOT...LOC 2245Z 250DEG 24KT 3377 9844
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
112 follow-up statements
293
WWUS54 KOUN 072259
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED MAY 7 2014
TXC009-485-072309-
/O.CAN.KOUN.SV.W.0076.000000T0000Z-140507T2330Z/
ARCHER TX-WICHITA TX-
559 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARCHER AND
SOUTHEASTERN WICHITA COUNTIES IS CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY AFTERNOON FOR OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3386 9842 3399 9804 3370 9799 3370 9842
TIME...MOT...LOC 2259Z 259DEG 22KT 3379 9835
$$
TXC077-072330-
/O.CON.KOUN.SV.W.0076.000000T0000Z-140507T2330Z/
CLAY TX-
559 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL CLAY COUNTY...
AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LAKE ARROWHEAD...MOVING EAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...THREE INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...JOLLY AND LAKE ARROWHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3386 9842 3399 9804 3370 9799 3370 9842
TIME...MOT...LOC 2259Z 259DEG 22KT 3379 9835
TORNADO...POSSIBLE
HAIL...3.00IN
WIND...70MPH
$$
11042
WWUS54 KOUN 072322 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT WED MAY 7 2014
TXC077-072330-
/O.CON.KOUN.SV.W.0076.000000T0000Z-140507T2330Z/
CLAY TX-
622 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL CLAY COUNTY...
AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
HENRIETTA...MOVING EAST AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...JOLLY AND NORTHEASTERN LAKE ARROWHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3386 9842 3399 9804 3377 9800 3374 9833
TIME...MOT...LOC 2322Z 249DEG 24KT 3382 9828
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:46 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 7, 3:46 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT WED MAY 7 2014
.DISCUSSION...
TONIGHT THROUGH SATURDAY...
A FEW ISOLATED STORMS HAVE STARTED TO FIRE ALONG THE DRYLINE ACROSS
OUR SOUTHWESTERN COUNTIES. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING...MAINLY IMPACTING PARTS OF SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. INSTABILITY AND SHEAR ARE IN PLACE TO
SUPPORT A POTENTIAL FOR SEVERE STORMS...WITH HAIL AND WIND AS THE
MAIN THREATS.
MEANWHILE...AN UPPER LEVEL LOW MAKING ITS WAY ACROSS THE COUNTRY
WILL ACT AS A FOCUS FOR MORE WIDESPREAD STORMS OVERNIGHT INTO
TOMORROW MORNING. WITHOUT THE AID OF DAYTIME HEATING... OVERNIGHT
STORMS WILL NOT BE AS STRONG AS THOSE THIS EVENING... HOWEVER...
ENOUGH INSTABILITY AND SHEAR WILL REMAIN IN PLACE TO CONTINUE A
SEVERE THREAT. MOST HI RES MODELS SHOW THESE STORMS FORMING INTO A
SQUALL LINE EARLY THURSDAY MORNING BEFORE EXITING EASTWARD.
GOING INTO FRIDAY MORNING...A COLD FRONT WILL BRING A BRIEF WIND
SHIFT TO THE NORTH. TEMPERATURES WILL BE MINIMALLY IMPACTED.
WESTERN COUNTIES COULD EXPERIENCE ELEVATED FIRE WEATHER ON THURSDAY
AS MINIMUM RH VALUES DROP INTO THE TEENS. WINDS SHOULD STAY JUST
BELOW 20 MPH. FRIDAY AND SATURDAY WILL ALSO SEE LOW MINIMUM RH
VALUES...HOWEVER...WINDS SHOULD BE LIGHTER.
14
SATURDAY NIGHT THROUGH WEDNESDAY...
MADE ONLY MINOR CHANGES TO THE EXTENDED FORECAST... AFTER THE
EASTWARD PROGRESSION OF THE CURRENT H500 TROUGH ACROSS THE CENTRAL
CONUS THROUGH FRI... BROAD UPPER LEVEL TROUGHING EXTENDING FROM
COAST TO COAST WILL SET UP THROUGH SATURDAY. ADJUSTED POPS
SLIGHTLY... BUT CURRENT MID-RANGE GUIDANCE TRENDS HAVE VARIED
LITTLE FROM OVERNIGHT... SO MADE ONLY MINOR ADJUSTMENTS TO THE
PRECIP/WX GRIDS INHERITED FROM SPEG ON THE NIGHT SHIFT.
THUNDERSTORM CHANCES WILL INCREASE LATE SAT/EARLY SUN AS AN H500
TROUGH DIGS ACROSS THE INTERMOUNTAIN WEST. IN RESPONSE TO THE
TROUGH... A STRONG COLD FRONT LOOKS TO DIVE S/SE ACROSS THE SRN
PLAINS... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
AHEAD OF IT THROUGH SUNDAY NIGHT INTO EARLY MONDAY. WITH SOME
VARIABILITY BETWEEN LONG RANGE SOLUTIONS... SPECIFICS ON RAINFALL
AMOUNTS AND ANY SEVERE POTENTIAL WILL NEED TO BE SAVED FOR ANOTHER
DAY... UNTIL MORE CONSISTENCY EXISTS. BEHIND THE FRONT... TEMPS
WILL DIP BACK TO NEAR NORMAL ON MONDAY... WITH A GRADUAL WARM UP
THROUGH MID-WEEK AS THE SFC HIGHS SHIFTS TO THE E/SE.
04
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 82 59 80 / 40 60 20 10
HOBART OK 64 89 54 83 / 40 30 10 0
WICHITA FALLS TX 67 87 60 87 / 50 50 10 10
GAGE OK 60 85 48 80 / 20 10 10 0
PONCA CITY OK 70 82 58 78 / 40 50 50 10
DURANT OK 69 79 67 85 / 30 80 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>007-
009>011-014>017-021-022-033>037.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ004>007-009>011-
014>016-021.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
&&Hazardous weather outlook, May 7, 4:59 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 459 PM CDT WED MAY 7 2014 OKZ004>048-050>052-TXZ083>090-082200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 459 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS... LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER. TIMING... THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM. SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL INTENSITY WILL BE LESS. IMPACTS... VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS... DAMAGING WIND GUSTS UP TO 70 MPH... LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES... DISCUSSION... SUPERCELLS WILL CONTINUE NEAR AND JUST EAST OF A DRYLINE ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...AND THEN MOVE NORTHEAST TO NEAR CENTRAL OKLAHOMA DURING THE EVENING HOURS. LATE TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/CMS
In the hours before
Local storm report, May 7, 5:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 5 SSW CHATTANOOGA 34.36N 98.69W
05/07/2014 E2.50 INCH TILLMAN OK TRAINED SPOTTER
0438 PM HAIL 2 SW CHATTANOOGA 34.40N 98.68W
05/07/2014 E2.50 INCH TILLMAN OK TRAINED SPOTTER
0438 PM HAIL 5 SSW LAWTON 34.53N 98.46W
05/07/2014 E1.75 INCH COMANCHE OK AMATEUR RADIO
0435 PM HAIL 1 N INDIAHOMA 34.63N 98.75W
05/07/2014 E2.25 INCH COMANCHE OK TRAINED SPOTTER
0511 PM HAIL 1 S CARNEGIE 35.09N 98.60W
05/07/2014 E1.00 INCH CADDO OK EMERGENCY MNGR
&&
DWSpecial weather statement, May 7, 5:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
526 PM CDT WED MAY 7 2014
OKZ016-072245-
CUSTER OK-
526 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 545
PM CDT...
AT 522 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ARAPAHO...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3552 9902 3582 9881 3582 9879 3580 9864
3578 9863 3546 9881
TIME...MOT...LOC 2222Z 209DEG 40KT 3555 9888
WRLocal storm report, May 7, 5:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 S LAKESIDE CITY 33.77N 98.55W
05/07/2014 E1.00 INCH ARCHER TX PUBLIC
&&
DWSpecial weather statement, May 7, 5:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT WED MAY 7 2014
OKZ023-024-072300-
CADDO OK-CANADIAN OK-
540 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CADDO AND WESTERN
CANADIAN COUNTIES UNTIL 600 PM CDT...
AT 536 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOOKEBA...
MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3561 9801 3528 9830 3536 9849 3555 9834
3555 9831 3558 9831 3573 9820
TIME...MOT...LOC 2236Z 209DEG 42KT 3539 9835
WRSpecial weather statement, May 7, 5:42 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT WED MAY 7 2014
OKZ005-011-072300-
WOODS OK-MAJOR OK-
542 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS AND CENTRAL
MAJOR COUNTIES UNTIL 600 PM CDT...
AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF ORION...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3651 9853 3646 9853 3646 9847 3641 9840
3616 9861 3616 9863 3617 9866 3624 9882
3660 9864
TIME...MOT...LOC 2241Z 207DEG 39KT 3627 9868
WRLocal storm report, May 7, 5:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 7 SE LAKESIDE CITY 33.76N 98.46W
05/07/2014 E1.75 INCH ARCHER TX STORM CHASER
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 2:59 PM CDT | Special Weather Statement | OUN | Archer | 16 min |
| May 7, 3:04 PM CDT | Special Weather Statement | OUN | Wilbarger | 26 min |
| May 7, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 46 min |
| May 7, 3:33 PM CDT | Special Weather Statement | OUN | Wichita | 27 min |
| May 7, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 48 min |
| May 7, 4:01 PM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 29 min |
| May 7, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 52 min |
| May 7, 4:28 PM CDT | Special Weather Statement | OUN | Knox | 32 min |
| May 7, 5:02 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 43 min |
| May 7, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 41 min |
| May 7, 5:54 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 51 min |
| May 7, 6:13 PM CDT | Special Weather Statement | OUN | Wichita | 17 min |
| May 7, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 27 min |
| May 7, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 7, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.